# SDR QXEA9500162

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - OVERHEAD EMERGENCY LIGHT, SECOND ONE FORWARD OF THE AFT CABIN WALL IS INOP.  REPLACED BULB AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURND TO SERVICE.
